doi: 10.3934/dcds.2021174
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

On $ L^1 $ estimates of solutions of compressible viscoelastic system

Department of Mathematics, Tokyo Institute of Technology, Meguro-ku, Ookayama 2-12-1, Tokyo 152-8551, Japan

Received  July 2021 Early access November 2021

Fund Project: This work was partially supported by JSPS KAKENHI Grant Number 19J10056

We consider the large time behavior of solutions of compressible viscoelastic system around a motionless state in a three-dimensional whole space. We show that if the initial data belongs to $ W^{2,1} $, and is sufficiently small in $ H^4\cap L^1 $, the solutions grow in time at the same rate as $ t^{\frac{1}{2}} $ in $ L^1 $ due to diffusion wave phenomena of the system caused by interaction between sound wave, viscous diffusion and elastic wave.

Citation: Yusuke Ishigaki. On $ L^1 $ estimates of solutions of compressible viscoelastic system. Discrete & Continuous Dynamical Systems, doi: 10.3934/dcds.2021174
References:
[1]

Q. Chen and G. Wu, The 3D compressible viscoelastic fluid in a bounded domain, Commun. Math. Sci., 16 (2018), 1303-1323.  doi: 10.4310/CMS.2018.v16.n5.a6.  Google Scholar

[2]

M. E. Gurtin, An Introduction to Continuum Mechanics, Math. Sci. Eng., vol. 158, Academic Press, New York-London, 1981  Google Scholar

[3]

D. Hoff and K. Zumbrun, Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow, Indiana Univ. Math. J., 44 (1995), 603-676.  doi: 10.1512/iumj.1995.44.2003.  Google Scholar

[4]

X. Hu, Global existence of weak solutions to two dimensional compressible viscoelastic flows, J. Differential Equations, 265 (2018), 3130-3167.  doi: 10.1016/j.jde.2018.05.001.  Google Scholar

[5]

X. Hu and D. Wang, Local strong solution to the compressible viscoelastic flow with large data, J. Differential Equations, 249 (2010), 1179-1198.  doi: 10.1016/j.jde.2010.03.027.  Google Scholar

[6]

X. Hu and D. Wang, Global existence for the multi-dimensional compressible viscoelastic flows, J. Differential Equations, 250 (2011), 1200-1231.  doi: 10.1016/j.jde.2010.10.017.  Google Scholar

[7]

X. Hu and G. Wu, Global existence and optimal decay rates for three-dimensional compressible viscoelastic flows, SIAM J. Math. Anal., 45 (2013), 2815-2833.  doi: 10.1137/120892350.  Google Scholar

[8]

X. Hu and W. Zhao, Global existence of compressible dissipative elastodynamics systems with zero shear viscosity in two dimensions, Arch. Ration. Mech. Anal., 235 (2020), 1177-1243.  doi: 10.1007/s00205-019-01443-z.  Google Scholar

[9]

X. Hu and W. Zhao, Global existence for the compressible viscoelastic system with zero shear viscosity in three dimensions, J. Differential Equations, 268 (2020), 1658-1685.  doi: 10.1016/j.jde.2019.09.034.  Google Scholar

[10]

Y. Ishigaki, Diffusion wave phenomena and $L^p$ decay estimates of solutions of compressible viscoelastic system, J. Differential Equations, 269 (2020), 11195-11230.  doi: 10.1016/j.jde.2020.07.020.  Google Scholar

[11]

S. KawashimaA. Matsumura and T. Nishida, On the fluid-dynamical approximation to the Boltzmann equation at the level of the Navier-Stokes equation, Commun. Math. Phys., 70 (1979), 97-124.  doi: 10.1007/BF01982349.  Google Scholar

[12]

T. Kobayashi and Y. Shibata, Remark on the rate of decay of solutions to linearized compressible Navier-Stokes equation, Pacific J. Math., 207 (2002), 199-234.  doi: 10.2140/pjm.2002.207.199.  Google Scholar

[13]

Y. Li, R. Wei and Z. Yao, Optimal decay rates for the compressible viscoelastic flows, J. Math. Phys., 57 (2016), 111506, 8 pp. doi: 10.1063/1.4967975.  Google Scholar

[14]

F.-H. LinC. Liu and P. Zhang, On hydrodynamics of viscoelastic fluids, Comm. Pure Appl. Math., 58 (2005), 1437-1471.  doi: 10.1002/cpa.20074.  Google Scholar

[15]

A. MatsumuraT. Nishida and P. Zhang, The initial value problems for the equation of motion of compressible viscous and heat-conductive fluids, Proc. Japan Acad. Ser. A Math. Sci., 55 (1979), 337-342.   Google Scholar

[16]

X. PanJ. Xu and P. Zhang, Global existence and optimal decay estimates of the compressible viscoelastic flows in $L^p$ critical spaces, Discrete Contin. Dyn. Syst., 39 (2019), 2021-2057.  doi: 10.3934/dcds.2019085.  Google Scholar

[17]

J. Qian, Initial boundary value problems for the compressible viscoelastic fluid, J. Differential Equations, 250 (2011), 848-865.  doi: 10.1016/j.jde.2010.07.026.  Google Scholar

[18]

J. Qian and Z. Zhang, Global well-posedness for compressible viscoelastic fluids near equilibrium, Arch. Ration. Mech. Anal., 198 (2010), 835-868.  doi: 10.1007/s00205-010-0351-5.  Google Scholar

[19]

Y. Shibata, On the rate of decay of solutions to linear viscoelastic equation, Math. Methods Appl. Sci., 23 (2000), 203-226.  doi: 10.1002/(SICI)1099-1476(200002)23:3<203::AID-MMA111>3.0.CO;2-M.  Google Scholar

[20]

T. C. Sideris and B. Thomases, Global existence for 3D incompressible isotropic elastodynamics via the incompressible limit, Comm. Pure Appl. Math., 58 (2005), 750-788.  doi: 10.1002/cpa.20049.  Google Scholar

[21]

R. WeiY. Li and Z. Yao, Decay of the compressible viscoelastic flows, Commun. Pure Appl. Anal., 15 (2016), 1603-1624.  doi: 10.3934/cpaa.2016004.  Google Scholar

[22]

G. WuZ. Gao and Z. Tan, Time decay rates for the compressible viscoelastic flows, J. Math. Anal. Appl., 452 (2017), 990-1004.  doi: 10.1016/j.jmaa.2017.03.044.  Google Scholar

[23]

F. XuX. ZhangY. Wu and L. Liu, The optimal convergence rates for the multi-dimensional compressible viscoelastic flows, ZAMM Z. Angew. Math. Mech., 96 (2016), 1490-1504.  doi: 10.1002/zamm.201500095.  Google Scholar

show all references

References:
[1]

Q. Chen and G. Wu, The 3D compressible viscoelastic fluid in a bounded domain, Commun. Math. Sci., 16 (2018), 1303-1323.  doi: 10.4310/CMS.2018.v16.n5.a6.  Google Scholar

[2]

M. E. Gurtin, An Introduction to Continuum Mechanics, Math. Sci. Eng., vol. 158, Academic Press, New York-London, 1981  Google Scholar

[3]

D. Hoff and K. Zumbrun, Multi-dimensional diffusion waves for the Navier-Stokes equations of compressible flow, Indiana Univ. Math. J., 44 (1995), 603-676.  doi: 10.1512/iumj.1995.44.2003.  Google Scholar

[4]

X. Hu, Global existence of weak solutions to two dimensional compressible viscoelastic flows, J. Differential Equations, 265 (2018), 3130-3167.  doi: 10.1016/j.jde.2018.05.001.  Google Scholar

[5]

X. Hu and D. Wang, Local strong solution to the compressible viscoelastic flow with large data, J. Differential Equations, 249 (2010), 1179-1198.  doi: 10.1016/j.jde.2010.03.027.  Google Scholar

[6]

X. Hu and D. Wang, Global existence for the multi-dimensional compressible viscoelastic flows, J. Differential Equations, 250 (2011), 1200-1231.  doi: 10.1016/j.jde.2010.10.017.  Google Scholar

[7]

X. Hu and G. Wu, Global existence and optimal decay rates for three-dimensional compressible viscoelastic flows, SIAM J. Math. Anal., 45 (2013), 2815-2833.  doi: 10.1137/120892350.  Google Scholar

[8]

X. Hu and W. Zhao, Global existence of compressible dissipative elastodynamics systems with zero shear viscosity in two dimensions, Arch. Ration. Mech. Anal., 235 (2020), 1177-1243.  doi: 10.1007/s00205-019-01443-z.  Google Scholar

[9]

X. Hu and W. Zhao, Global existence for the compressible viscoelastic system with zero shear viscosity in three dimensions, J. Differential Equations, 268 (2020), 1658-1685.  doi: 10.1016/j.jde.2019.09.034.  Google Scholar

[10]

Y. Ishigaki, Diffusion wave phenomena and $L^p$ decay estimates of solutions of compressible viscoelastic system, J. Differential Equations, 269 (2020), 11195-11230.  doi: 10.1016/j.jde.2020.07.020.  Google Scholar

[11]

S. KawashimaA. Matsumura and T. Nishida, On the fluid-dynamical approximation to the Boltzmann equation at the level of the Navier-Stokes equation, Commun. Math. Phys., 70 (1979), 97-124.  doi: 10.1007/BF01982349.  Google Scholar

[12]

T. Kobayashi and Y. Shibata, Remark on the rate of decay of solutions to linearized compressible Navier-Stokes equation, Pacific J. Math., 207 (2002), 199-234.  doi: 10.2140/pjm.2002.207.199.  Google Scholar

[13]

Y. Li, R. Wei and Z. Yao, Optimal decay rates for the compressible viscoelastic flows, J. Math. Phys., 57 (2016), 111506, 8 pp. doi: 10.1063/1.4967975.  Google Scholar

[14]

F.-H. LinC. Liu and P. Zhang, On hydrodynamics of viscoelastic fluids, Comm. Pure Appl. Math., 58 (2005), 1437-1471.  doi: 10.1002/cpa.20074.  Google Scholar

[15]

A. MatsumuraT. Nishida and P. Zhang, The initial value problems for the equation of motion of compressible viscous and heat-conductive fluids, Proc. Japan Acad. Ser. A Math. Sci., 55 (1979), 337-342.   Google Scholar

[16]

X. PanJ. Xu and P. Zhang, Global existence and optimal decay estimates of the compressible viscoelastic flows in $L^p$ critical spaces, Discrete Contin. Dyn. Syst., 39 (2019), 2021-2057.  doi: 10.3934/dcds.2019085.  Google Scholar

[17]

J. Qian, Initial boundary value problems for the compressible viscoelastic fluid, J. Differential Equations, 250 (2011), 848-865.  doi: 10.1016/j.jde.2010.07.026.  Google Scholar

[18]

J. Qian and Z. Zhang, Global well-posedness for compressible viscoelastic fluids near equilibrium, Arch. Ration. Mech. Anal., 198 (2010), 835-868.  doi: 10.1007/s00205-010-0351-5.  Google Scholar

[19]

Y. Shibata, On the rate of decay of solutions to linear viscoelastic equation, Math. Methods Appl. Sci., 23 (2000), 203-226.  doi: 10.1002/(SICI)1099-1476(200002)23:3<203::AID-MMA111>3.0.CO;2-M.  Google Scholar

[20]

T. C. Sideris and B. Thomases, Global existence for 3D incompressible isotropic elastodynamics via the incompressible limit, Comm. Pure Appl. Math., 58 (2005), 750-788.  doi: 10.1002/cpa.20049.  Google Scholar

[21]

R. WeiY. Li and Z. Yao, Decay of the compressible viscoelastic flows, Commun. Pure Appl. Anal., 15 (2016), 1603-1624.  doi: 10.3934/cpaa.2016004.  Google Scholar

[22]

G. WuZ. Gao and Z. Tan, Time decay rates for the compressible viscoelastic flows, J. Math. Anal. Appl., 452 (2017), 990-1004.  doi: 10.1016/j.jmaa.2017.03.044.  Google Scholar

[23]

F. XuX. ZhangY. Wu and L. Liu, The optimal convergence rates for the multi-dimensional compressible viscoelastic flows, ZAMM Z. Angew. Math. Mech., 96 (2016), 1490-1504.  doi: 10.1002/zamm.201500095.  Google Scholar

[1]

Geonho Lee, Sangdong Kim, Young-Sam Kwon. Large time behavior for the full compressible magnetohydrodynamic flows. Communications on Pure & Applied Analysis, 2012, 11 (3) : 959-971. doi: 10.3934/cpaa.2012.11.959

[2]

Zhong Tan, Yong Wang, Fanhui Xu. Large-time behavior of the full compressible Euler-Poisson system without the temperature damping. Discrete & Continuous Dynamical Systems, 2016, 36 (3) : 1583-1601. doi: 10.3934/dcds.2016.36.1583

[3]

Shifeng Geng, Lina Zhang. Large-time behavior of solutions for the system of compressible adiabatic flow through porous media with nonlinear damping. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2211-2228. doi: 10.3934/cpaa.2014.13.2211

[4]

Weike Wang, Xin Xu. Large time behavior of solution for the full compressible navier-stokes-maxwell system. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2283-2313. doi: 10.3934/cpaa.2015.14.2283

[5]

Zhong Tan, Yong Wang, Xu Zhang. Large time behavior of solutions to the non-isentropic compressible Navier-Stokes-Poisson system in $\mathbb{R}^{3}$. Kinetic & Related Models, 2012, 5 (3) : 615-638. doi: 10.3934/krm.2012.5.615

[6]

Hiroshi Takeda. Large time behavior of solutions for a nonlinear damped wave equation. Communications on Pure & Applied Analysis, 2016, 15 (1) : 41-55. doi: 10.3934/cpaa.2016.15.41

[7]

Hai-Yang Jin. Boundedness and large time behavior in a two-dimensional Keller-Segel-Navier-Stokes system with signal-dependent diffusion and sensitivity. Discrete & Continuous Dynamical Systems, 2018, 38 (7) : 3595-3616. doi: 10.3934/dcds.2018155

[8]

Martin Burger, Marco Di Francesco. Large time behavior of nonlocal aggregation models with nonlinear diffusion. Networks & Heterogeneous Media, 2008, 3 (4) : 749-785. doi: 10.3934/nhm.2008.3.749

[9]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[10]

Joana Terra, Noemi Wolanski. Large time behavior for a nonlocal diffusion equation with absorption and bounded initial data. Discrete & Continuous Dynamical Systems, 2011, 31 (2) : 581-605. doi: 10.3934/dcds.2011.31.581

[11]

Junyong Eom, Kazuhiro Ishige. Large time behavior of ODE type solutions to nonlinear diffusion equations. Discrete & Continuous Dynamical Systems, 2020, 40 (6) : 3395-3409. doi: 10.3934/dcds.2019229

[12]

Marco Di Francesco, Yahya Jaafra. Multiple large-time behavior of nonlocal interaction equations with quadratic diffusion. Kinetic & Related Models, 2019, 12 (2) : 303-322. doi: 10.3934/krm.2019013

[13]

Jie Zhao. Large time behavior of solution to quasilinear chemotaxis system with logistic source. Discrete & Continuous Dynamical Systems, 2020, 40 (3) : 1737-1755. doi: 10.3934/dcds.2020091

[14]

Ahmed Bonfoh, Cyril D. Enyi. Large time behavior of a conserved phase-field system. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1077-1105. doi: 10.3934/cpaa.2016.15.1077

[15]

Zhenhua Guo, Wenchao Dong, Jinjing Liu. Large-time behavior of solution to an inflow problem on the half space for a class of compressible non-Newtonian fluids. Communications on Pure & Applied Analysis, 2019, 18 (4) : 2133-2161. doi: 10.3934/cpaa.2019096

[16]

Huicheng Yin, Lin Zhang. The global existence and large time behavior of smooth compressible fluid in an infinitely expanding ball, Ⅱ: 3D Navier-Stokes equations. Discrete & Continuous Dynamical Systems, 2018, 38 (3) : 1063-1102. doi: 10.3934/dcds.2018045

[17]

Peng Jiang. Global well-posedness and large time behavior of classical solutions to the diffusion approximation model in radiation hydrodynamics. Discrete & Continuous Dynamical Systems, 2017, 37 (4) : 2045-2063. doi: 10.3934/dcds.2017087

[18]

Genglin Li, Youshan Tao, Michael Winkler. Large time behavior in a predator-prey system with indirect pursuit-evasion interaction. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4383-4396. doi: 10.3934/dcdsb.2020102

[19]

Weike Wang, Yucheng Wang. Global existence and large time behavior for the chemotaxis–shallow water system in a bounded domain. Discrete & Continuous Dynamical Systems, 2020, 40 (11) : 6379-6409. doi: 10.3934/dcds.2020284

[20]

Chao Deng, Tong Li. Global existence and large time behavior of a 2D Keller-Segel system in logarithmic Lebesgue spaces. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 183-195. doi: 10.3934/dcdsb.2018093

2020 Impact Factor: 1.392

Article outline

[Back to Top]